# SDR MASA20240424010

- Difficulty date: November 15, 2023
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N88310
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000427
- Aircraft time: 20,933 hours, 12,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Fuselage
- Part time: 20,933 hours, 12,395 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS DAMAGE PLACED ON MRO WAS REVALUATED AND PATCH REPAIRED IN ACCORDANCE WITH EMBRAER ETD2023-170-028986 REV C.
